# SDR CALA2017011300072

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 37,121 hours, 12,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 5998
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 7-15, & RT FWD EMERGENCY OVERWING LIGHTS NOT WORKING REPLACED BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-06, OPS CH ECKED GOOD.
